Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffer from seborrheic dermatitis. Hair loss. Taking diflucan. Need a permanent solution

Yes Hello I have had sebrrohec dermitis for 5 years. Can not get it into remissions. I use medicated shampoos, but they dry out scalp. I can rub the scales out and my hair too. I have lost alot of hair because of this. I have used nizoral, slesun blue, Neutrogena, emu shampoo, neem shampoo, biotin shampoo, but I dont use a conditioner afterwards. I have even used acv (which I am tolsd is very acidic for scalp), mayonnaise. The list goes on. I also have taken diflucan for 3 weeks. Can you help? I am determined to beat this condition. Thank you. Many Blessings Cathy
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Seborrheic dermatitis of scalp can be treated by following suggestions
Use a ketoconazole tar based shampoo every alternate day. Apply the shampoo over scalp and let it sit for 10 minutes then wash off hair.
Use a steroid lotion in night
Usually with these two Treatment options seborrheic dermatitis subsides. To prevent further occurence continue using the shampoo once in a week. Steroid lotion has to be stopped.
If cure is not achieved, then you may need a course of antifungal and isotretinoin orally.

Apple cider vinegar and mayonnaise application are home remedies which may not yield desirable response.
Hope that helped
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor